# SDR ASAA2025022756297

- Difficulty date: February 27, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 6,905 hours, 1,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D14706
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEAT ROW 4 AND ROW 19. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED PIN BAT CONNECTOR D14706 AND RESECURED CONNECTOR D15210 AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS IAW B737 SWPM 20-63-02, WDM 33-51-13 AND AMM 33-51-00-710-801. OPERATIONAL TEST GOOD. SRXR430X.
